# SDR EE4Y2025090423050

- Difficulty date: September 4, 2025
- Submitted: September 4, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N3159G
- Make and model: Boeing 737852
- Aircraft serial: 35119
- Aircraft time: 59,797 hours, 24,803 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Part number: 116A550256
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE #1 PYLON ACCESS PANEL 431CL O/B SUPPORT STRUCTURE WITH WEAR, THE RIB ASSY P/N: 116A5502-5 AND P/N: 116A5502-6 MUST BE FABRICATED PER THE APPLICABLE DWG116A5502 INSTRUCTIONS AND BCS COO-COO-25-0019-01B SMAL REQUESTED. HOWEVER, COOPESA DO NOTHAVE THE CAPABILITIES TO COMPLY WITH THE CONVERSION COATING APPLICATION BY IMMERSION TOTHE NEW PARTS AS PER F-17.31 REQUIREMENTS. DUE TO IT, WAS CONTACTED TO BOEING TO REQUESTAUTHORIZATION TO APPLY CONVERSION COATING AS PER BAC5019 GUIDELINES, EXCEPT PERFORMINGBRUSH APPLICATION IN LIEU OF IMMERSION PROCEDURE. BOEING ACCEPTED THE COOPESA PROPOSALDOCUMENTED UNDER COO-NAC-25-0006-07B (REPAIR AND DEVIATION RECORD) AND BY NACEA#737-53-00008 DTD 08/04/2025.
